1300 095 116
 PO Box 518 Birdwood SA 5234

Cough & Cold

$48.75
100 item(s)
+

$14.99
100 item(s)
+

$73.32
100 item(s)
+

$6.06
100 item(s)
+

$7.58
100 item(s)
+

$6.06
100 item(s)
+

$8.99
General Information CODRAL Multi Action Our most complete formula for fast relief from 7 symptoms of cold & flu: Headaches Fever Sore Throat Body Aches and Pains Blocked Nose Runny Nose Sneezing/Watery Eyes Ingredients Gluten free, lactose free Active Ingredients: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Chlorpheniramine maleate 2mg
Out of stock

$16.30
100 item(s)
+

$25.58
100 item(s)
+

$15.95
100 item(s)
+

$24.23
100 item(s)
+

$10.99

Indication

Codral PE Cold&Flu Cough 24 Capsules provides effective 24-hour temporary relief from cough and the symptoms of cold and flu. The daytime formula temporary relieves cough and the symptoms of cold and flu without causing drowsiness. The nightime capsules temporarily relieves cough and the symptoms of cold and flu to let you get a good night sleep.

984 item(s)
+